MAUDE Adverse Event Report: ARTHREX, INC. PNCH, LG, 2.75 W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PNCH, LG, 2.75 W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL
Model Number PNCH, LG, 2.75 W/FLUSHPORT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported the plastic plain bearing of the sliding shaft, on the jaw side, has come loose.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged, ar-11200f, batch 14094129, was received for investigation.Visual evaluation noted no problems with the exterior of the device.Functional testing was performed with a test sheet; it was noted that the cutter was able to cut through the test sheet and works as intended.Additionally, it was also found that the handle was slightly loose.

Brand Name
PNCH, LG, 2.75 W/FLUSHPORT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19378164
Report Number1220246-2024-03685
Device Sequence Number18024724
Product Code MDM
UDI-Device Identifier00888867270855
UDI-Public00888867270855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, LG, 2.75 W/FLUSHPORT
Device Catalogue NumberAR-11200F
Device Lot Number14094129
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/31/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown